# SDR 96FDEA01585

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, AGAIN STRONG SMELL FROM NR 1 ENGINE BLEED ON LEFT PACK.  CHANGED TO NR 3 BLEED AND RIGHT PACK, SMELL WENT AWAY.  AT 18,000 FT USING NR 2 BLEED AND LEFT PACK, SMELL CAME BACK BUT NOT AS STRONG.  SELECTED WARMER TEMPERATURE LEFT PACK, SLOWLY SMELL DISSIPATED.  REMOVED AND REPLACED LEFT PACK WATER SEPARATOR BAG, CHECKED AIR CYCLE MACHINE FOR FREEDOM OF MOVEMENT AND CHIP DETECTOR PLUG FOR METAL, NONE.  NO EVIDENCE OF OIL FROM NR 1 BLEED, PACK OPERATED NORMAL DURING GROUND OPERATION USING APU.
